# SDR VNAA20240531013

- Difficulty date: April 27, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 Rbl9-Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE FS280 (RBL9 TO LBL9) AT CABIN FLOOR STRUCTURE.   FLOOR PANEL SUPPORT ANGLE FS280 (RBL9 TO LBL9) AT CABIN FLOOR STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
